# SDR DHL2005807529

- Difficulty date: May 17, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 86,990 hours, 26,973 cycles
- System (JASC): 3443 · Doppler System
- Part: Cap
- Part number: 5616101
- Condition: Cracked
- Location: Doppler Sys
- Part time: 86,990 hours, 26,973 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOPPLER ANTENNA HOUSING CAP HAS TWO CRACKS OF 1.000, STA -99.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PG 1, JC EA53100131-001-D, EA05920, DRAWING 5616101.  REMOVED DAMAGED CAP IAW SRM 51-1-20D PG 21, SRM 51-1-21 PG 1.  FABRICATED CAP (P/N 5616101-47 SP, AL7075"O"0.125) IAW DWG 5616101, EA05920, SRM 51-1-4 PG.1, DPS 3.69-4 REV "AM" R-1.  HEAT TREATED IAW SRM 51-1-1 PG 1-13-17 DPS 7.00-1 REV "BK".  PERFORMED NDT INSP IAW NDT SPM PART 08.00-02 TO 07.  CLEANED, TREATED AND PRIMED AREA AND NEW CAP IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED NEW CAP IAW SRM 51-1-20D PG 9, SRM 51-1-21 PG 1.  TORQUED IAW SRM 51-3-1.
